# SDR MASA200700220

- Difficulty date: April 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 5,810 hours, 7,414 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2806 PHX - SEAT 16A EMERGENCY EXIT SQUEALS.  MX CLEANED AND INSPECTED SEAL, OPS CHECKED GOOD.
